Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
b4byfac3

The regimen and dependence

Recommended Posts

After reading several posts about people slowly/completely quitting, most of them have said their acne came back harsher or just as much as before. I'm wondering, is it possible that a prolonged use (months or years) of the BP has made the skin dependent on it so when you try to quit your acne will be more severe prior to the BP application? Has anyone stopped the regimen completely and has had no new breakouts? I'm probably wrong on this but the thought of it has been lingering in my head.

Share this post


Link to post
Share on other sites

Since the Regimen isn't a cure, there is a good chance that once someone stops their acne will return. That's the nature of any skin disease. If you use a medication that helps, and then stop using it, the condition can return. Most of the time the people who have moved on do not post here anymore.

For me personally, I have a family history of long-term acne, well into adulthood, so I will continue to use this stuff as long as I need it.

What some people do is try to reduce the amount of bp they are using, once a year or so, and see how the skin does. Once you reach the point of clearness, try reducing it to the smallest amount that will keep your skin clear.

But I've not seen any studies to indicate that treating your acne with topical medications will prolong it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×